# SDR SWIA201230722

- Difficulty date: May 14, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 40,188 hours, 57,377 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON GEAR RETRACTION NOSE GEAR HUNG AND DID NOT RETRACT.  RECYCLED GEAR AND GEAR OPERATED NORMALLY.  (FLT 1352)  REPLACED LANDING GEAR MODULE ASSEMBLY.  PN: 120-38594-002  SN OFF: 120275.
